CSpace
优化和均衡的等价性
陈光亚
2009
Source Publication系统科学与数学
ISSN1000-0577
Volume000Issue:011Pages:1441
Abstract通过向量优化问题,向量变分不等式问题以及向量变分原理来分析优化问题及均衡问题的一致性.从而显然,可以用统一的观点来处理数值优化、向量优化以及博弈论等问题.进而为非线性分析提供了一个新的发展空间.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36383
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈光亚. 优化和均衡的等价性[J]. 系统科学与数学,2009,000(011):1441.
APA 陈光亚.(2009).优化和均衡的等价性.系统科学与数学,000(011),1441.
MLA 陈光亚."优化和均衡的等价性".系统科学与数学 000.011(2009):1441.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈光亚]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈光亚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈光亚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.